# SDR SWAA086661

- Difficulty date: November 26, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N621SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28037
- Aircraft time: 43,592 hours, 36,026 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6517582
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND LT VERTICAL BEAM WEB CRACKED AT BS 178, RBL 17, WL 232.  REPAIRED WEB PER SRM.
